Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Could the side effects of taking herbalife cause stiffness in neck,shoulder and leg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1981
Answered : 8257 Questions
59 year old male, type 2 diabetes, stiffness in neck, down left side shoulder and left leg. twitches and gets tighter then unbearable stiffness. tried cold/heat , PT , Massage therapy and worried it is a sign of a stroke or heart problem. just started herbalife 4 weeks ago. Could he be allergic?
Posted Sun, 29 Dec 2013 in Brain and Spine
Answered by Dr. Veera Raghava Rao Buddha. 1 hour later
Brief Answer: Most probably cerebral ischemia. Detailed Answer: Hi,Welcome to Health care magic forum. Most probably it is the cerebral ischemia, may at any moment lead to the cerebral thrombosis if neglected. If appropriate care is taken it can be prevented ,by providing suffecient blood supply to the brain by medicines. I advise you to consult a neurologist for diagnosis and treatment. You may need to have the C.T.scan for excluding the complete block of the arteries, and to plan the treatment. You are a diabetic and the readings are with in normal limits of 100 to 120. Still get it tested every fortnight. the increase in the blood sugar some times may produce such symptoms. You have tried cold and heat soaking, physiotherapy, massage therapy, etc with no use. I usually prescribe to my patient with such symptoms injection of vitamin B1, 6, and 12 for 10 consecutive days, cerebral vasodialtors. and multivitamins. Other possibility is the cervical spondylosis, or mayalgia. I advise you to avoid potato, other tubers, tomato, egg, chicken, and sea foods for few days. Taking diabetic medicines, anti hypertensives, and walking daily,very good, and should continue them for ever. Blood pressure should be checked frequently. You are using herbalife, since 4 weeks, and doubting its effect, but it is difficult to find its role, if you want to confirm stop it for few days and observe. Wishing for a quick and complete recovery.Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor